# SDR 2024F00262

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: General aviation
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- Aircraft time: 40,848 hours, 62,771 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Part serial: NA
- Condition: False Activation
- Location: Zone 600
- Part time: 40,848 hours, 62,771 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE T-HANDLE ILLUMINATED THEN WENT OUT FOLLOWED BY AGGRESSIVE ENGINE SURGING. EXECUTED ENGINE SHUTDOWN AND LANDED.    FOUND NO EVIDENCE OF ANY FIRE ON THE RH ENGINE AND TESTED THE FIRE DETECTOR SYSTEM MORE THAN 5 DIFFERENT TIMES, COULD NOT DUPLICATE PROBLEM AND NO DEFECTS FOUND AT THIS TIME. REPLACED PROP GOVERNOR IAW BE 99 MM 61-20-00 OPS CHECKED AND LEAK CHECKED GOOD NO DEFECTS FOUND AT THIS TIME.
